# SDR SWAA2023030999927

- Difficulty date: February 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE - WET AREA INTERCOSTAL UPPER AREA;BL0 BETWEEN STA 927 TO STA 947 IS CRACKED<[01] REMOVED INTERCOSTAL AT AFT PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA INTERCOSTAL UPPER AREA BL0 BETWEEN STA. 927 TO STA 947;[02] VERIFIED REMOVAL OF INTERCOSTAL AT AFT PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA INTERCOSTAL UPPER AREA BL0 BETWEEN STA. 927 TO STA 947;[03] LOCATED AND DRILLED NEW INSTERCOSTAL AT AFT PASSENGER FLOOR STRUCTURE WET AREA INTERCOSTAL UPPER AREA BL0 BEWTEEN STA 927 TO 947 AS PER BOEING 737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEP 3 ; OK TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED INTERCOSTAL AT AFT PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA INSTERCOSTAL UPPER AREA BL0 BETWEEN STA 927 TO STA 947 AS PER BOEING 737-700 SRM 51-40-02-OG-0 AND DWG #147A5400;[06] VERIFIED STEP 5; PENDING FLOOR PNL LOCATION AND DRILLING OF ATTACHMENT TO FLOOR PNL.;[07] LOCATED AND DRILLED ANGLE HOLES ATTACHMENTS TO FLOOR PANEL AS PER REFERENCE SRM 51-40-05-0G-0.;[08] VERIFIED STEP 7 AS FINAL.
